# SDR GAIA954

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94205
- Make and model: Cvac 240D
- Aircraft serial: 10
- Engine: Rroyce DART54210
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

YIP/CLE - FLT 205 - 25 MILES OUT IN HEAVY ICING CONDITIONS ON DESCENT INTO CLEVLEAND, OHIO, (THE ANTI-ICE SYSTEM HAD PREVIOUSLY BEEN ACTIVATED) THE LT ENGINE AUTOFEATHERED DUE TO AN ENGINE FLAME-OUT.  THE FLIGHT CREW DECLARED AN EMERGENCY.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING AND WAS TOWED TO MAINTENANCE AREA.  THE AIRCRAFT ENGINE WAS INSPECTED AND OPERATIONAL CHECKED IAW KHAC CV-600 MAINTENANCE CHECK LIST FOR ENGINE GROUND RUN CHECKS.  NO DEFECTS WERE NOTED DURING GROUND CHECKS OF ENGINE, AIRCRAFT RETURNED TO SERVICE.  (X)
